# SDR HALA2011081700370

- Difficulty date: August 17, 2011
- Submitted: August 18, 2011
- Operation: Air carrier
- Aircraft: N582HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28139
- Aircraft time: 36,169 hours, 6,813 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

ETOPS SIGNIFICANT SYS - AIRCRAFT RETURNED TO GATE DUE TO OVERHEAT LIGHT.  COOLED DOWN E/E COMPT IAW MOC REQUEST.  NO OVERHEAT LIGHT,  SYS NORMAL.  ACFT OK FOR SERVICE.
